# SDR UPS805128

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Light
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: DE
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CREW REPORTED UPON SELECTING LANDING GEAR TO DOWN, NO GREEN LIGHT SHOWED ON LEFT GEAR.  RECYCLED LDG GEAR WHEN GEAR HANDLE WAS SELECTED DOWN.  LT MLG GREEN LIGHT ILLUMINATED BRIEFLY THEN REMAINED OUT.  FLY-BY TOWER CONFIRMED ALL GEAR DOWN.  APPROPRIATE EMERGENCY CHECKLISTS WERE COMPLETED.  NORMAL LANDING WAS MADE, ACFT WAS STOPPED ON RUNWAY TO ALLOW MX TO INSTALL GEAR PINS PRIOR TO TAXI TO RAMP.  MRR FILED OPEN.
